Discussions By Condition: Gastrointestinal conditions

Stomach Problems NEED HELP!!

Posted In: Gastrointestinal conditions 1 Replies
  • Posted By: sarah091909
  • February 9, 2010
  • 09:23 PM

Stomach issues started years ago but would come and go. Now they will not go away. Here are my symptoms

Stomach swells- stomach is normally a 29 it swells to 36
Extreme fatigue
Water retention at night
I feel hungry but I eat 2 bites and I am full
Poor memory
Constipation
Don’t eat because I can’t eat but never loose weight
Night sweats


I am so frustrated. And so tired of being sick. I went to a GI Dr. because I was having blood in my stool. They said I had a tear and gave me nitro glycerin cream to put on it. Then I went to my regular Dr. because I started by going to the Dr. because I was having chest pains. So they checked my cholesterol and it was fine. While they checked that they checked my b12. They said it was low so they started me on shots. It was at 170. A shot a week then take a pill everyday. Then my stomach started swelling. I retained water so much I couldn’t get my ring off that was already big on me. It will swell up then go down for a couple of days then swell back up. I went to a GI Dr. and they requested an endoscopy on me and a cat scan. When I went to get the endoscopy done I still had food in my stomach after fasting for 8 hrs. So I had to go back the next day. They completed the endoscopy and said I have gastritis. Which is just inflammation on the stomach? Well of course I knew that my stomach is 7inches bigger then it usually is. The CAT scan showed that I am full of crap. Which is odd to me because normally I would go to the restroom twice a week but at that time I had started taking benifil from when I had the tear so that I wouldn’t strain as much. So at the time I had the CAT scan I was going to the bathroom once a day! So they put me on a laxative powder and told me if my stomach swells then to take magnesium citrate. This was a week ago. I took the magnesium citrate and my stools came out like water. I did feel better and continued to take the laxative all week I have been going to the bathroom everyday but the stools are like worms. I have learned that if I eat too much that is when my stomach swells. So even if I am hungry I just eat a few bites at a time. But out of nowhere I swelled up again at work yesterday. I have to leave cause when it happens it hurts really bad. My back hurts and I have extreme fatigue. So I took another dose of the magnesium citrate and once again it came out like water. My stomach is so loud growling at me for the last week that I can’t sleep and it annoys my fiancé. You can actually feel stuff moving around if you were to put your hand on my stomach. Over the last week I have also been retaining a lot of water again also. I am so miserable because I love to eat! I don’t think I could have anymore waste in me. And you would think that after all of that I would lose some weight also. But it has done the opposite. I can not even put my jeans on right now. My swelling is gone but it seems to be the water retention. Any suggestions? I am about to go crazy I am getting married in 6 months! I have to get this taken care of. The medications that I am taking right now are adderal, b12 injections, polyethylene glycol (that is the laxative) and I have the merina iud

Reply Flag this Discussion

1 Replies:

  • Stomach issues started years ago but would come and go. Now they will not go away. Here are my symptomsStomach swells- stomach is normally a 29 it swells to 36Extreme fatigueWater retention at nightI feel hungry but I eat 2 bites and I am fullPoor memoryConstipationDon’t eat because I can’t eat but never loose weightNight sweatsI am so frustrated. And so tired of being sick. I went to a GI Dr. because I was having blood in my stool. They said I had a tear and gave me nitro glycerin cream to put on it. Then I went to my regular Dr. because I started by going to the Dr. because I was having chest pains. So they checked my cholesterol and it was fine. While they checked that they checked my b12. They said it was low so they started me on shots. It was at 170. A shot a week then take a pill everyday. Then my stomach started swelling. I retained water so much I couldn’t get my ring off that was already big on me. It will swell up then go down for a couple of days then swell back up. I went to a GI Dr. and they requested an endoscopy on me and a cat scan. When I went to get the endoscopy done I still had food in my stomach after fasting for 8 hrs. So I had to go back the next day. They completed the endoscopy and said I have gastritis. Which is just inflammation on the stomach? Well of course I knew that my stomach is 7inches bigger then it usually is. The CAT scan showed that I am full of crap. Which is odd to me because normally I would go to the restroom twice a week but at that time I had started taking benifil from when I had the tear so that I wouldn’t strain as much. So at the time I had the CAT scan I was going to the bathroom once a day! So they put me on a laxative powder and told me if my stomach swells then to take magnesium citrate. This was a week ago. I took the magnesium citrate and my stools came out like water. I did feel better and continued to take the laxative all week I have been going to the bathroom everyday but the stools are like worms. I have learned that if I eat too much that is when my stomach swells. So even if I am hungry I just eat a few bites at a time. But out of nowhere I swelled up again at work yesterday. I have to leave cause when it happens it hurts really bad. My back hurts and I have extreme fatigue. So I took another dose of the magnesium citrate and once again it came out like water. My stomach is so loud growling at me for the last week that I can’t sleep and it annoys my fiancé. You can actually feel stuff moving around if you were to put your hand on my stomach. Over the last week I have also been retaining a lot of water again also. I am so miserable because I love to eat! I don’t think I could have anymore waste in me. And you would think that after all of that I would lose some weight also. But it has done the opposite. I can not even put my jeans on right now. My swelling is gone but it seems to be the water retention. Any suggestions? I am about to go crazy I am getting married in 6 months! I have to get this taken care of. The medications that I am taking right now are adderal, b12 injections, polyethylene glycol (that is the laxative) and I have the merina iudYou need to consult a good doctor which can be worth for you, whatever symptoms stated here about you are somewhere related to the GERD I think, it is better if you seek a good doctor who will best advice you, what precautions you can take.Thanks
    namratasnv 30 Replies
    • February 12, 2010
    • 08:45 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.